# SDR 95ZZZX1862

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818BE
- Make and model: Beech 1900C
- Aircraft serial: UB61
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoking
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS - WHILE ON THE GROUND WITH EXTERNAL POWER CONNECTED AND SELECTED ON, JUST PRIOR TO FIRST ENGINE START, THE CREW EXPERIENCED SMOKE IN THE COCKPIT.  THE AIRCRAFT WAS SHUT DOWN, DEPLANED, AND MAINTENANCE NOTIFIED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MAINTENANCE INSPECTED THE COCKPIT WITH NO FAULTS FOUND.  MAINTENANCE GROUND RAN AIRCRAFT AND CHECKED ALL SYSTEMS WITH NO DEFECTS OR SMOKE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
